# SDR AALA202408059649

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 70,985 hours, 33,450 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE707910
- Condition: Ruptured
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD DUE TO THE YELLOW HYDRAULIC SYSTEM LOST ALL QUANTITY INFLIGHT. THE AIRCRAFT LANDED SAFELY AT IAD AND WAS TOWED TO THE GATE. MAINTENANCE FOUND THE HYDRAULIC FLEX LINE GOING TO THE HYDRAULIC PRESSURE TRANSDUCER RUPTURED ON THE #2 ENGINE, REPLACED THE FLEX LINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
